# SDR SWAA2024052074621

- Difficulty date: April 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INDICATEDTOR FUEL LOCATED OFSS382 ACCESS PANEL 621GB AT RT WING 2024-259142 CORROSIN ON FUEL QUANTITY INDICATORS HOUSING LOCATED AT PANEL 621GB RT WING<[01] REPLACED INDICATEDTOR FUEL LOCATED OFSS382 ACCESS PANEL 621GB AT RT WING I.A.W B737-700 SRM 51-40-02 AND SWPM 20-10-11. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
